# SDR SCNA20230703198

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N5683
- Make and model: Boeing 737-8
- Aircraft time: 64,580 hours, 30,818 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR RETRACTED NORMALLY. WHILE ATTEMPTING TO MOVE GEAR LEVER TO OFF POSITION, LEVER WOULD NOT GO INTO DETENT. EVENTUALLY ABLE TO MOVE LEVER TO OFF POSITION THEN RECEIVED BOTH RED AND GREEN INDICATIONS ON NOSE GEAR. WE COULD HEAR NOSE GEAR STILL DOWN. RESOLUTION: PUT AIRPLANE ON JACKS AND PERFORMED MAIN LANDING GEAR OPERATIONAL TEST REF AMM TASK 32-32-00-710-801. LANDING GEAR CONTROL LEVER OPERATED NORMAL IN ALL POSITIONS SYSTEM LIGHTS AND GEAR NORMAL. PERFORMED PSEU BITE TEST AFTER OPERATIONAL TEST NO FAULTS. A/C IS OK  FOR SERVICE.
